I am on my fourth day of treatment and I would like to share side effects..
Hi! I started taking Harvoni 2 weeks ago. My side effects have been loose bowels and tiredness, just like the doc said I'd have. Every once in a while I wake up very early. What have been you experiencing?
I will begin my treatment in the next few days. I just received my first meds. So happy to hear that everyone else seems to be doing well and very very grateful for this new medication. I tried interferon and ribavirin almost 10 years ago and the side effects were absolutely devastating and I could not continue the treatment. For anyone reading this who has already started the Harvoni treatment, could you please tell me how functional you are from day to day if you work full-time. Thank you and God bless you.
I've just finished 2 weeks of taking Harvoni. Side effects: fatigue, loose bowels, but they seem to build. First week, Harvoni fatigue seemed not to kick in for at least an hour, so I could go for a one hr walk with my dog. This week I am tired in about 15 minutes and also I didn't have loose bowels the first week. However the fatigue last only about 5 hrs, so I take it late morning around 11, lunch afterwards, take a nap and get up about 4 and feel normal energy. I'm 82 years old and not working.
I started Harvoi 10 days ago... so far so good. ..no side effects at all... feeling more energetic than I was before treatment started. The Hep C was making me fatigued and that is now starting to subside since starting treatment.
I have just picked up my 1st round, will start Monday. Thank god, and thank all for sharing info, I'm a bit of a scared e kat 55 with having HEPC from 1978 blood transfusion.
Day 2 and I am reporting for me no noted side effects as yet. C in ca.
I have started Harvoni on November 26, 2014. I get tired very quickly, stomach indigestion, headaches. My 1st week I broke out a bit on my face but cleared up very quickly. I am on my 3rd week today. The headaches are less in the past week. Mostly fatigue and stomach upset. I am laying low and drinking lots of water and getting lots of rest. I have also found that I can cry at the drop of a hat at times as others have said. All around some days are better then others. Wish everyone the best! I will keep you all posted.
Yes, I have been on Harvoni for 20 days. I didn't have any side effects until the 12th day. I've had a cold, so I'm really not sure if the cold is causing some of my problems are the Harvoni. I have chills(no fever), feel bad, headache and fatigue.
I,m 59 I will be starting harvoni in jan, I pray it works for me I have had hep c for 30yrs
I started my 2nd month on 12/29/14.
I was very surprised that I have had virtually no side effects in this 1st month... maybe once in awhile some slight fatigue in the afternoon, but I have been getting up earlier and am much more active than I had been pretreatment. I think along with that, also being 65 y/o, it might very well be normal to want to take a mid afternoon 1 hour nap... ☺
I am drinking the 96 oz. of water per day. I think that has helped with decreasing my side effects.
After 2 weeks my Liver enzymes were miraculously back to normal. Just had my viral load Lab work done on 12/30/14... hoping for the best... we'll see next week when I get the results.
Sincerely, Good Luck to each and every one of you!!
Hi..glad to see my symptoms are normal. Loose bowels and headaches, super tired. I am just glad there is a cure I just started my 2nd 28 day treatment regime. Will be through March 2nd. I get my 6 months result in May day after my 63rd bday. I have been married 3 years and glad to see I am going to live a long life with the help of this drug. Good luck and God bless you all.
Hello. I am posting this for future readers who are starting the Harvoni treatment. I just finished 8 weeks. I go on Friday for blood work, then to the doc to see if the Hep C is gone completely. Mid-way thru, he did bloodwork, and my levels were down considerably. I just wanted to let everyone know that I had absolutely NO side effects. I had a slight headache ONE day in the whole 8 weeks and that very easily could have been from something else. I work full time and work at a gym part time on the weekends and I never missed a day of work. I did notice an increased appetite, but the doc said that side effect has never been reported before (in the clinical trials), so I guess it was just me... Anyway, if you are starting this med, be happy and follow thru. We can all soon say we are Hepatitis Free! I had no problem getting it approved thru my insurance. I do have diabetes, so that probably helped my cause, but I am only 52 and otherwise healthy and it went right thru. Good luck. : )
Day 7 no side effects. I was wondering about minimal alc use whild on it and cannot get a straight answer anywhere.
I have a long planned family cruise during my treatment. I am a social drinker and have had a very mild case of HVC. I want to have only one beer per night for the 6 nights of the cruise. Does anyone know of any alcohol guideline. Of course i know none is better and aI am not drinking at all ..but a cruise???
Today is my 5th day of treatment. On day 1 I had major stomach issues to include cramps and nausea. Day two was better.Day 3 and 4 tiredness, short tempered and agitation. Today headache, agitation and tiredness. Feel hungry more during day but it stops after I eat dinner. Oh, loose stools. I work daily but wish I could stay home while going through this. Slight pain in liver area... don't know what that is about.
Yes i am on my third day of treatment, no side effects yet but am hoping that this treatment will lift this albatross off my neck.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Feb 2018 • 36 answers
Updated 8 Jul 2017 • 10 answers
Updated 26 Feb 2018 • 3 answers
Updated 26 Feb 2016 • 3 answers
Harvoni - I am 64 years old and found I have hep c from transfusions during my teen years for spinal
Updated 12 Nov 2016 • 3 answers